By the same authors

A new factorisation of a general second order differential equation

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalInternational Journal of Mathematical Education in Science and Technology
DatePublished - 1 Jan 2006
Issue number1
Volume37
Number of pages14
Pages (from-to)51-64
Original languageUndefined/Unknown

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations